dc.contributor.author | Galindo, Carlos | |
dc.contributor.author | Monserrat, Francisco | |
dc.contributor.author | Moyano Fernández, Julio José | |
dc.date.accessioned | 2019-05-07T07:08:13Z | |
dc.date.available | 2019-05-07T07:08:13Z | |
dc.date.issued | 2018 | |
dc.identifier.citation | Journal of Algebraic Geometry, 2018, vol. 27. p. 751-783 | es |
dc.identifier.issn | 1534-7486 | es |
dc.identifier.uri | http://uvadoc.uva.es/handle/10324/35952 | |
dc.description | Producción Científica | es |
dc.description.abstract | We consider the value ˆμ( ) = limm→∞ m−1a(mL), where a(mL) is the last
value of the vanishing sequence of H0(mL) along a divisorial or irrational valuation
centered at OP2,p, L (respectively, p) being a line (respectively, a point) of the projective
plane P2 over an algebraically closed field. This value contains, for valuations,
similar information as that given by Seshadri constants for points. It is always true
that ˆμ( ) ≥ p1/vol( ) and minimal valuations are those satisfying the equality. In
this paper, we prove that the Greuel-Lossen-Shustin Conjecture implies a variation of
the Nagata Conjecture involving minimal valuations (that extends the one stated in [15]
to the whole set of divisorial and irrational valuations of the projective plane) which
also implies the original Nagata’s conjecture. We also provide infinitely many families
of minimal very general valuations with an arbitrary number of Puiseux exponents, and
an asymptotic result that can be considered as evidence in the direction of the above
mentioned conjecture. | es |
dc.format.mimetype | application/pdf | es |
dc.language.iso | eng | es |
dc.publisher | American Mathematical Society | es |
dc.rights.accessRights | info:eu-repo/semantics/openAccess | es |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | |
dc.subject.classification | Plane valuations | es |
dc.subject.classification | Valoración de planos | es |
dc.subject.classification | Algebra | es |
dc.subject.classification | Álgebra | es |
dc.title | Minimal plane valuations | es |
dc.type | info:eu-repo/semantics/article | es |
dc.rights.holder | © 2018 American Mathematical Society | es |
dc.identifier.doi | 10.1090/jag/722 | es |
dc.relation.publisherversion | http://www.ams.org/journals/jag/2018-27-04/S1056-3911-2018-00722-2/ | es |
dc.peerreviewed | SI | es |
dc.description.project | Ministerio de Economía, Industria y Competitividad ( grants MTM2012-36917-C03-03 / MTM2015-65764-C3-2-P / MTM2016-81735- REDT) | es |
dc.description.project | Universitat Jaume I (grant P1-1B2015-02) | es |
dc.rights | Attribution-NonCommercial-NoDerivatives 4.0 International | |